Advertisement

The length function: A revised table

  • Antoine Lobstein
  • Vera Pless
Covering Codes
Part of the Lecture Notes in Computer Science book series (LNCS, volume 781)

Abstract

We give a table with the most current available information for the shortest length of a binary code with codimension m and covering radius r for 2≤m≤24 and 2≤r≤12.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R.A. Brualdi, V.S. Hess, R.M. Wilson: Short codes with a given covering radius. IEEE IT-35, 99–109 (1989)Google Scholar
  2. 2.
    R.A. Brualdi, V.S. Pless: On the length of codes with a given covering radius. In: Coding Theory and Design Theory. Part I: Coding Theory. Springer-Verlag 1990, pp. 9–15Google Scholar
  3. 3.
    A.A. Davydov, A.Y. Drozhzhina-Labinskaya: Constructions, families and tables of binary linear covering codes. IEEE IT, to appearGoogle Scholar
  4. 4.
    R. Dougherty, H. Janwa: Covering radius computations for binary cyclic codes. Mathematics of Computation 57, 415–434 (1991)Google Scholar
  5. 5.
    R.L. Graham, N.J.A. Sloane: On the covering radius of codes. IEEE IT-31, 385–401 (1985)CrossRefGoogle Scholar
  6. 6.
    X.D. Hou: Covering radius and error correcting codes. Ph. D. thesis, University of Illinois, Chicago 1990, 77 p.Google Scholar
  7. 7.
    X.D. Hou: New lower bounds for covering codes. IEEE IT-36, 895–899 (1990)Google Scholar
  8. 8.
    D. Li, W. Chen: New lower bounds for binary covering codes. IEEE IT, to appearGoogle Scholar
  9. 9.
    R. Struik: On the structure of linear codes with covering radius two and three. IEEE IT, submittedGoogle Scholar
  10. 10.
    R. Struik: An improvement of the van Wee bound for linear covering codes. IEEE IT, submittedGoogle Scholar
  11. 11.
    G.J.M. van Wee: Improved sphere bounds on the covering radius of codes. IEEE. IT-34, 237–245 (1988)Google Scholar
  12. 12.
    O. Ytrehus: Binary [18,11]2 codes do not exist — nor do [64,53]2 codes. IEEE IT-37, 349–351 (1991)MathSciNetGoogle Scholar
  13. 13.
    Z. Zhang, C. Lo: Lower bounds on t[n,k] from linear inequalities. IEEE IT-38, 194–197 (1992)Google Scholar
  14. 14.
    Z. Zhang, C. Lo: Linear inequalities for covering codes: Part II — triple covering inequalities. IEEE IT-38, 1648–1662 (1992)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1994

Authors and Affiliations

  • Antoine Lobstein
    • 1
  • Vera Pless
    • 2
  1. 1.Dpt INFCentre National de la Recherche Scientifique Télécom ParisParis Cedex 13France
  2. 2.Mathematics DepartmentUniversity of Illinois at ChicagoChicagoUSA

Personalised recommendations